MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted upon completing of clinical evaluation.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2026.Eight minutes into the initial procedure the patient became unstable and blood pressure dropped.The polymer rings lost their contrast, the auto injector was removed and anesthesia was informed.Anesthesia intubated the patient and got blood pressure under control.The physician elected to implant a palmaz stent (non-endologix) to stabilize the sealing rings of the alto main body.The aneurysm was excluded and post computed tomography angiography taken one hour later looked good.The patent was then sent to the intensive care unit.The following day the patient was extubated, responding to commands, and moving arms and legs.The patient's mental status is good, and all labs and vitals look okay.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2026.Eight minutes into the initial procedure the patient became unstable and blood pressure dropped.The polymer rings lost their contrast, the auto injector was removed and anesthesia was informed.Anesthesia intubated the patient, got blood pressure under control and placed patient on a ventilator.The physician elected to implant a palmaz stent (non-endologix)to stabilize the sealing rings of the alto main body.The aneurysm was excluded and post computed tomography angiography taken one hour later looked good.The patent was then sent to the intensive care unit.The following day the patient was extubated, responding to commands, and moving arms and legs.The patient is in a rehab facility out of the hospital and has had a lot of blood transfusions due to a hematoma not related to the procedure.Patient sores on back are clearing up.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the intraoperative, polymer leak and hypotension complaints are unconfirmed.This is not consistent with the reported adverse event/incident.It is unclear if a polymer leak occurred based on the single image provided, as no additional clinical or imaging information is available for confirmation.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status is reported as improving in a rehabilitation facility.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem has been updated.B6: relevant tests and lab data has been updated g3: date received by manufacturer has been updated.H6: investigation type codes: remove code 4118 h6: result code: remove code 3233 h6: conclusion code: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24433857
Report Number3008011247-2026-00005
Device Sequence Number10297922
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)271008(10)FS100424-03
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2380-N
Device Lot NumberFS100424-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT #FF041425-01.; OVATION IX ILIAC LIMB, LOT #FS091525-25.; OVATION IX ILIAC LIMB, LOT #FS092925-07.; PALMAZ STENT (NON-ENDOLOGIX).
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale